# SDR R61A201512130924

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N190WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4190
- Aircraft time: 13,509 hours, 13,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE R2 DOOR OPEN LIGHT BRIEFLY ILLUMINATED.  DOOR WAS CHECKED BY F/A AND FOUND TO BE CLOSED AND LATCHED.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN GVI OF THE DOOR IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
